# SDR DALA14017895804

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 41,601 hours, 13,774 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Gouged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EXTERIOR HANDLE PAN IS GOUGED.  FOUND TO BE OUT OF LIMITS IAW SRM 52-10-01.   R & R EXTERIOR HANDLE PAN IAW SRM 51-40-05.
